Log In
Sign Up
Paracetamol 500mg / caffeine 65 mg
Indications
Headache, migraine, backache, toothache, rheumatic pain, and dysmenorrhoea.
Dose/Application
Adults and children aged 16 years: 2 tablets up to QID (Max. 8 tabs per day). Children aged 12-15 years: 1 tablet up to QID (Max. 4 tablets per day). Not recommended for children under 12 years.
Mode of action
Precautions
Contraindications
Side Effects
Pregnancy risk
Special information
Brands containing this Ingredient
Name Form. Strength Pack Price Insert Manufacturer Distributor
Painotab. tabs 650mg/30mg 20 KES100
Painotab. Caplets 650mg/30mg 100 KES353.00
Panadol Extra Tablets 500 mg / 65 mg 20 KES112.00
Panadol Extra Tablets 500 mg / 65mg 100 KES416.50
Napa Extra Tabs . 120 KES475.00
Drug Index 2.0 is here
Our new update features a more powerful search feature and easier login. Having any issues? Contact us today. Contact Us